# SDR UHLA2012021900061

- Difficulty date: February 19, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 19,118 hours, 10,773 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HANGING FROM BOTTOM OF L1 DOOR, PREVENTING DOOR FROM OPERATING PROPERLY.  SECURED BUSTLE PIN ON L1 DOOR IAW MM 52-11-00.
